... bleeding for 12 days straight. Is this normal?! Should I see a doctor if it prolongs longer than 2 full weeks?
An old thread, but I'll reply in case anyone else finds it useful.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency. The prolonged bleeding is also common after using Plan B.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy, or could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After taking plan B 1 step I experienced light bleeding 2 weeks before my period is suppose to come?
Posted 28 May 2010 • 1 answer
I had unprotected sex 5 days after the start of my period. Took plan b. light bleeding a week later?
Posted 29 Jan 2014 • 2 answers
I had sex one week after I took plan b and still got heavy bleeding which started like a light spot?
Posted 31 Oct 2014 • 1 answer
Posted 11 Oct 2015 • 2 answers
Posted 5 Aug 2016 • 1 answer